cnrs   Université de Toulouse
Avec cedram.org

Année 2004


Frédéric Fauvet; David Sauzin
Introduction
Sér. 6 Vol. 13 no. 4 (2004), p. 477-477 Détail
Boele Braaksma; Robert Kuik
Resurgence relations for classes of differential and difference equations
Sér. 6 Vol. 13 no. 4 (2004), p. 479-492 Détail
Mireille Canalis-Durand; Reinhard Schäfke
Divergence and summability of normal forms of systems of differential equations with nilpotent linear part
Sér. 6 Vol. 13 no. 4 (2004), p. 493-513 Détail
Guy Casale
$\mathcal{D}$-enveloppe d’un difféomorphisme de $(\mathbb{C} , 0)$
Sér. 6 Vol. 13 no. 4 (2004), p. 515-538 Détail
Ovidiu Costin; Saleh Tanveer
Analyzability in the context of PDEs and applications
Sér. 6 Vol. 13 no. 4 (2004), p. 539-549 Détail
Rodica D. Costin
Power and exponential-power series solutions of evolution equations
Sér. 6 Vol. 13 no. 4 (2004), p. 551-573 Détail
Jean Ecalle; Bruno Vallet
The arborification-coarborification transform: analytic, combinatorial, and algebraic aspects
Sér. 6 Vol. 13 no. 4 (2004), p. 575-657 Détail
Manfred Stingl
Construction of coupling-resurgent amplitudes in quantum field theory
Sér. 6 Vol. 13 no. 4 (2004), p. 659-682 Détail
Jean Ecalle
Multizetas, perinomal numbers, arithmetical dimorphy, and ARI/GARI
Sér. 6 Vol. 13 no. 4 (2004), p. 683-708 Détail
Frédéric Fauvet; David Sauzin
Introduction
Sér. 6 Vol. 13 no. 3 (2004), p. 289-290 Détail
Jean Ecalle; Bruno Vallet
Intertwined mappings
Sér. 6 Vol. 13 no. 3 (2004), p. 291-376 Détail
Christian Even
Degrés de liberté des moyennes de convolution préservant la réalité
Sér. 6 Vol. 13 no. 3 (2004), p. 377-420 Détail
Frédéric Menous
An example of nonlinear $q$-difference equation
Sér. 6 Vol. 13 no. 3 (2004), p. 421-457 Détail
Marius Van Der Put
Galois properties of linear differential equations
Sér. 6 Vol. 13 no. 3 (2004), p. 459-475 Détail
David Applebaum; Serge Cohen
Lévy Processes, Pseudo-differential Operators and Dirichlet Forms in the Heisenberg Group
Sér. 6 Vol. 13 no. 2 (2004), p. 149-177 Détail
Abdellah Bechata
Calcul pseudodifférentiel $\mathfrak{p}$-adique
Sér. 6 Vol. 13 no. 2 (2004), p. 179-240 Détail
Daniel Bertrand; Vladimir Chirskii; Johan Yebbou
Effective estimates for global relations on Euler-type series
Sér. 6 Vol. 13 no. 2 (2004), p. 241-260 Détail
Isabeau Birindelli; Françoise Demengel
Comparison principle and Liouville type results for singular fully nonlinear operators
Sér. 6 Vol. 13 no. 2 (2004), p. 261-287 Détail
Régis Monneau
On the regularity of a free boundary for a nonlinear obstacle problem arising in superconductor modelling
Sér. 6 Vol. 13 no. 2 (2004), p. 289-311 Détail
M. Ledoux
Editor's note
Sér. 6 Vol. 13 no. 1 (2004), p. 1-1 Détail
Fabrice Bethuel; Giandomenico Orlandi; Didier Smets
Motion of concentration sets in Ginzburg-Landau equations
Sér. 6 Vol. 13 no. 1 (2004), p. 3-43 Détail
Frédéric Hélein
Removability of singularities of harmonic maps into pseudo-Riemannian manifolds
Sér. 6 Vol. 13 no. 1 (2004), p. 45-71 Détail
Richard Taylor
Galois representations
Sér. 6 Vol. 13 no. 1 (2004), p. 73-119 Détail
Wendelin Werner
Girsanov’s transformation for SLE$(\kappa ,\rho )$ processes, intersection exponents and hiding exponents
Sér. 6 Vol. 13 no. 1 (2004), p. 121-147 Détail

Recherche d'un article
Recherche dans le site
haut